# SDR UPS97823724

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, EMERGENCY BATTERY PACK BAD, NO TEST ON EMERGENCY LIGHT SWITCH.  REMOVED AND REPLACED EMERGENCY BATTERY PACK, OPS CHECK NORMAL IAW 33-50-01.
